Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On $U_{m}$-numbers

Author: K. Alniaçik
Journal: Proc. Amer. Math. Soc. 85 (1982), 499-505
MSC: Primary 10F20; Secondary 10F35
MathSciNet review: 660590
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we shall give some examples of ${U_m}$-numbers by using the continued fraction expansions of algebraic numbers of degree $m > 1$.

References [Enhancements On Off] (What's this?)

  • K. Alniaçik, On $p$-adic $U_m$-numbers, İstanbul Üniv. Fen Fak. Mat. Derg. 50 (1991), 1–7 (1993) (English, with English and Turkish summaries). MR 1270564
  • Alan Baker, Transcendental number theory, Cambridge University Press, London-New York, 1975. MR 0422171
  • J. W. S. Cassels, An introduction to Diophantine approximation, Cambridge Tracts in Mathematics and Mathematical Physics, No. 45, Cambridge University Press, New York, 1957. MR 0087708
  • R. Güting, Approximation of algebraic number by algebraic numbers, Michigan Math. J. 8 (1951), 149-159.
  • Orhan Ş. İçen, Anhang zu den Arbeiten “Über die Funktionswerte der $p$-adisch elliptischen Funktionen. I, II” (İstanbul Üniv. Fen Fak. Mecm. Ser. A 36 (1971), 53–87 (1974); ibid. 35 (1970), 139–166 (1972)), İstanbul Üniv. Fen Fak. Mecm. Ser. A 38 (1973), 25–35 (1975) (German, with Turkish summary). MR 389777
  • J. F. Koksma, Über die Mahlersche Klasseneinteilung der transzendenten Zahlen und die Approximation komplexer Zahlen durch algebraische Zahlen, Monatsh. Math. Phys. 48 (1939), 176–189 (German). MR 845, DOI
  • W. J. LeVeque, On Mahler’s $U$-numbers, J. London Math. Soc. 28 (1953), 220–229. MR 54658, DOI
  • ---, Topics in number theory. Vol. II, Addison-Wesley, Reading, Mass., 1956. K. Mahler, Zur Approximation der Exponential Funktion und des logarithmus. I, J. Reine Angew. Math. 166 (1932), 118-136.
  • Eduard Wirsing, Approximation mit algebraischen Zahlen beschränkten Grades, J. Reine Angew. Math. 206 (1961), 67–77 (German). MR 142510, DOI

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10F20, 10F35

Retrieve articles in all journals with MSC: 10F20, 10F35

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society